Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 136, NWS Austin/San Antonio, TX

June 18, 2015Lavaca County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 18, 2015, 1:43 PM CDT for Lavaca County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2015, 1:43 PM CDT (18:43 UTC)
Expired
Jun 18, 2015, 4:45 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 115 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 6.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -95 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1400 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-95 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

261 
WGUS54 KEWX 181843
FFWEWX
TXC285-182145-
/O.NEW.KEWX.FF.W.0136.150618T1843Z-150618T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
143 PM CDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAVACA COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 445 PM CDT
    
* AT 142 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS 
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  YOAKUM...HALLETTSVILLE...SHINER...MOULTON...EZZELL...SUBLIME...
  SPEAKS...SWEET HOME...WORTHING...HENKHAUS...MOUNT OLIVE...
  BRESLAU...MORAVIA...KOERTH...MONT...VSETIN...KOMENSKY...HOPE...WIED
  AND VIENNA.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2933 9659 2909 9694 2938 9723 2962 9713
      2961 9685 2958 9684 2958 9682

$$

MSL
2 follow-up statements
276 
WGUS74 KEWX 182010
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
310 PM CDT THU JUN 18 2015

TXC285-182145-
/O.CON.KEWX.FF.W.0136.000000T0000Z-150618T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAVACA TX-
310 PM CDT THU JUN 18 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
LAVACA COUNTY...

AT 309 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WHICH PRODUCED 
HEAVY RAIN ACROSS THE WARNED AREA HAVE EXITED THE AREA. UP TO TWO 
INCHES OF RAIN HAD FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN 
SHORTLY OR IS ALREADY OCCURRING DESPITE THE RAINFALL ENDING. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
YOAKUM...HALLETTSVILLE...SHINER...MOULTON...EZZELL...SUBLIME...
SPEAKS...SWEET HOME...WORTHING...HENKHAUS...MOUNT OLIVE...BRESLAU...
MORAVIA...KOERTH...MONT...VSETIN...KOMENSKY...HOPE...WIED AND VIENNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2933 9659 2909 9694 2938 9723 2962 9713
      2961 9685 2958 9684 2958 9682

$$

HAMPSHIRE
932 
WGUS74 KEWX 182135
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
435 PM CDT THU JUN 18 2015

TXC285-182145-
/O.EXP.KEWX.FF.W.0136.000000T0000Z-150618T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAVACA TX-
435 PM CDT THU JUN 18 2015

...THE FLASH FLOOD WARNING FOR LAVACA COUNTY WILL EXPIRE AT 445 PM
CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 2933 9659 2909 9694 2938 9723 2962 9713
      2961 9685 2958 9684 2958 9682

$$

HAMPSHIRE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 12:33 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 18, 12:33 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1233 PM CDT THU JUN 18 2015

.AVIATION.../18Z TAFS/
MAIN CONCERNS THIS FCST PERIOD WILL BE CONVECTION...TIMING AND
LOCATION AND THE DEVELOPMENT OF MVFR CIGS OVERNIGHT AND EARLY
FRIDAY MORNING. CONVECTION THAT WE HAD THIS MORNING HAS DISSIPATED.
DO EXPECT MORE CONVECTION THIS AFTERNOON WITH THE AVAILABLE
MOISTURE AND HEATING. LOCATION AND TIMING DIFFICULT TO PIN DOWN AT
THIS TIME. WILL MONITOR THE TRENDS AND UPDATE WHERE NECESSARY.
WINDS WILL BE S/SE NEAR 10 KNOTS. IN OR NEAR CONVECTION COULD SEE
GUSTY WINDS TO 40 KNOTS. AFTER 03Z WE SHOULD BEGIN TO SEE MVFR
CIGS DEVELOP AT KSAT/KSSF THEN 09Z-11Z AT KAUS/KDRT. AFTER 15Z-16Z
WILL SEE MVFR CIGS LIFTING AND BECOMING VFR. OVERNIGHT WINDS WILL
BE SOUTHERLY AT 5-10 KNOTS AND EASTERLY AT KDRT. AFTER 16Z FRIDAY
WINDS WILL BE S/SE AT 10-15 KNOTS.

&&

.PREV DISCUSSION... /ISSUED 952 AM CDT THU JUN 18 2015/

UPDATE...
ALREADY SEEING SCATTERED SHOWER ACTIVITY THIS MORNING...BUT
RAINFALL RATES AND AMOUNTS HAVE NOT BEEN TOO HIGH SO FAR. WILL
HAVE TO SEE HOW MUCH DESTABILIZATION CAN OCCUR THIS AFTERNOON
ACROSS AREAS WHICH ARE ALREADY RECEIVING THE RAINFALL. THINK WE
SHOULD STILL STABILIZE ENOUGH FOR THE HEAVIER DOWNPOURS TO FORM.
THERE IS WEAK DISTURBANCE EXPECTED TO DEVELOP FARTHER WEST TODAY
AND WITH A NEARLY UNTAPPED AIRMASS ACROSS THE SOUTHWESTERN
COUNTIES...WE COULD SEE POSSIBLE HEAVY RAIN AND ISOLATED FLASH
FLOODING. AFTER COORDINATION WITH THE CORPUS CHRISTI OFFICE...WE
HAVE EXPANDED THE FLASH FLOOD WATCH WEST TO THE RIO GRANDE. DID
NOT MAKE ANY CHANGES TO THE EXPIRATION TIME.

PREV DISCUSSION... /ISSUED 613 AM CDT THU JUN 18 2015/

AVIATION DISCUSSION...FOR 12Z TAF PACKAGE...
SEEING TSRA DEVELOPMENT SOUTH OF KSAT/KSSF TERMINALS THIS MORNING.
EXPECTING THIS ACTIVITY TO MAINLY STAY SOUTH OF THE TERMINALS BUT
COULD IMPACT THEM BY MID MORNING. INCLUDED TEMPO GROUP FOR THAT.
ISOLATED TS WILL BE POSSIBLE AGAIN IN THE AFTERNOON AS WELL WITH
MVFR CIGS ALONG I35 CORRIDOR TERMINALS. AMENDMENTS MAY BE NEEDED
IF ANY TS IMPACTS THE TERMINALS.

PREV DISCUSSION... /ISSUED 348 AM CDT THU JUN 18 2015/

SHORT TERM (TODAY THROUGH SATURDAY MORNING)...

MAIN FORECAST HIGHLIGHT THIS PERIOD WILL BE THE LIKELIHOOD OF
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS PRODUCING POCKETS OF
HEAVY RAIN AND LEADING TO LOCALIZED FLASH FLOODING TODAY. HAVE
ISSUED A FLASH FLOOD WATCH THROUGH 10PM TONIGHT FOR AREAS ALONG A
FRIO TO MEDINA COUNTY LINE...UP THE I-35 CORRIDOR AND COUNTIES EAST.
LOCALIZED RAINFALL AMOUNTS OF 1-3 INCHES ARE LIKELY WITH EVEN VERY
ISOLATED HIGHER AMOUNTS OF 4-5 INCHES POSSIBLE. RAINFALL RATES COULD
BE AS HIGH AS 2-3 INCHES PER HOUR IN THE STRONGER STORMS ALONG WITH
GUSTY WINDS IN THE 40-50 MPH RANGE UNDER LOCAL DOWNBURSTS.

AS EXPECTED THIS MORNING...WE ARE SEEING AN UPTICK IN RAIN COVERAGE
ACROSS OUR FAR SE ZONES NEAR LAVACA COUNTY THAT WAS HARDEST IMPACTED
BY BILL. NEW CELL GENERATION HAS OCCURRED OVER MCMULLEN COUNTY AND
SHOULD MOVE NORTHEAST THROUGH THE MORNING HOURS OVER THE SAME
SATURATED LOCATIONS. SPC SSEO AND HI-RES CONVECTIVE ALLOWING MODELS
INDICATE A MODERATE TO STRONG SIGNAL OF FURTHER SHOWER AND
THUNDERSTORM GENERATION ALONG A POSSIBLE TRAINING AXIS ORIENTED SW
TO NE NEAR THE I-35 CORRIDOR THROUGH MID TO LATE MORNING AND
PERSISTING INTO THE AFTERNOON. FOR THIS REASON AND IN COORDINATION
WITH SURROUNDING NWS OFFICES...HAVE ISSUED A NEW FLASH FLOOD WATCH
THROUGH 10PM. THE AIRMASS OVER THE REGION REMAINS VERY MOIST WITH
PWATS NEAR 2-2.1" OVER THE REGION PER LATEST SATELLITE ESTIMATES.
THIS MOISTURE UNDERNEATH AN UPPER LEVEL TROUGH AND A DEVELOPING MID-
LVL INVERTED TROUGH OVER NORTH MEXICO SHOULD AID IN UPWARD MOTIONS.
THESE DYNAMIC LIFTING FEATURES AIDING IN DIVERGENCE ALOFT COMBINED
WITH PROGGED 2000 J/KG SBCAPE THIS AFTN COULD CERTAINLY SUPPORT
THESE CONVECTIVE ALLOWING MODEL SOLUTIONS.

MOST ACTIVITY SHOULD WANE GOING INTO THE EARLY EVENING EXCEPT
TOWARDS WESTERN AREAS AS THE INVERTED TROUGH AXIS PIVOTS CLOSER TO
THE REGION FROM THE SOUTH. THIS LIFTING FEATURE COULD ALLOW FOR
SHOWERS/STORMS TO PERSIST OUT WEST INTO PORTIONS OF THE OVERNIGHT
INTO FRIDAY MORNING. FOR THIS REASON...BROUGHT THE FLASH FLOOD WATCH
AT LEAST TO MEDINA AND FRIO. THE DAY OR EVENING SHIFT MAY NEED TO
EXPAND THE WATCH WEST DEPENDING ON CONVECTIVE TRENDS.

FOR FRIDAY...THE UPPER LEVEL TROUGH REMAINS OVER WEST TEXAS INTO
NORTH MEXICO WHILE AN H5 INVERTED TROUGH SHIFTS UP THE RIO GRANDE
VALLEY. OVERALL MODEL QPF SEEMED LOWER THAN IT SHOULD BE FOR THIS
SETUP AND INCREASED RAIN CHANCES SLIGHTLY OVER GUIDANCE.
STILL...OVERALL RAIN COVERAGE SHOULD BE LOWER FRIDAY FOR POINTS NORTH
AND EAST AS THE SLIGHTLY DRIER AIR SHIFTS IN ACROSS THE HILL
COUNTRY. HIGHER PWATS OF 1.9" WILL REMAIN ACROSS SW/SOUTH/SE
LOCATIONS AND THIS IS WHERE THE HIGHER LIKELIHOOD OF RAIN SHOULD
RESIDE. RAIN SHOWERS WILL LIKELY PERSIST INTO FRIDAY NIGHT TO
SATURDAY MORNING NEAR THE RIO GRANDE IN ASSOCIATION WITH THE EXTRA
LIFT FROM THE INVERTED TROUGH.

LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...

NOT A LOT OF CHANGE IN THE OVERALL PATTERN MOVING INTO THE WEEKEND
AS THE INVERTED TROUGH STAYS RELATIVELY STATIONARY OVER DEL RIO. A
CONTINUED INFLUX OF LOW LEVEL MOISTURE CHARACTERIZED BY 25-30 KTS OF
850 MB FLOW WILL CONTINUE TO FEED DIRECTLY INTO THE TROUGH UP
THROUGH THE RIO GRANDE VALLEY. THEREFORE SHOWER AND THUNDERSTORM
DEVELOPMENT LOOKS PRETTY GOOD BOTH SATURDAY AND SUNDAY FROM DEL RIO
TO SAN ANTONIO AND SOUTH. CONVECTIVE PARAMETERS ON SUNDAY AFTERNOON
ARE QUITE IMPRESSIVE...AS CAPE OVER 2000 AND FAIRLY STEEP LAPSE
RATES DUE TO THE TROUGH WILL RESULT IN AN UNCAPPED ATMOSPHERE OVER
DEL RIO. WITH PWAT VALUES AT AROUND 2.1 INCHES WITH HIGH
PRECIPITATION EFFICIENCY...AND CONVECTIVE ENHANCEMENT TO
BOOT...THINKING HEAVY RAINFALL POTENTIAL/FLASH FLOODING POTENTIAL
WILL BE SIGNIFICANT FOR THE RIO GRANDE VALLEY THIS
WEEKEND...ESPECIALLY SUNDAY.

BEYOND THE WEEKEND...THE AFOREMENTIONED INVERTED TROUGH WILL BEGIN A
SLOW WESTWARD TREK BACK INTO THE SW CONUS AND NORTHERN MEXICO. HIGH
PRESSURE WILL CONTINUE TO BUILD OVER THE ROCKIES AND CENTRAL US AS A
BIT DRIER PATTERN LOOKS TO BE IN STORE. BY WEDNESDAY...PWAT VALUES
DECREASE TO BELOW 1.5 INCHES. THE SYNOPTIC PATTERN UNDERGOES
METAMORPHOSIS INTO A MORE ZONAL PATTERN THROUGH DAY 10. THIS WILL
HOPEFULLY CALM THINGS DOWN ENOUGH TO RECOVER A BIT FROM OUR VERY
ACTIVE BEGINNING OF SUMMER. HERE IS TO HOPING.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  73  89  73  89 /  60  20  20  10  30
AUSTIN BERGSTROM INTL AIRPORT  85  72  89  73  88 /  70  20  20  10  30
NEW BRAUNFELS MUNI AIRPORT     86  73  89  73  89 /  70  40  30  10  30
BURNET MUNI AIRPORT            86  72  89  72  89 /  50  20  20  10  10
DEL RIO INTL AIRPORT           91  74  89  73  89 /  40  50  40  30  40
GEORGETOWN MUNI AIRPORT        85  73  89  74  88 /  60  20  20  10  20
HONDO MUNI AIRPORT             86  73  87  73  87 /  70  60  40  20  30
SAN MARCOS MUNI AIRPORT        86  73  88  73  87 /  70  30  30  10  30
LA GRANGE - FAYETTE REGIONAL   85  74  89  74  89 /  60  20  20  10  40
SAN ANTONIO INTL AIRPORT       87  74  88  74  88 /  70  50  30  10  30
STINSON MUNI AIRPORT           87  74  88  74  88 /  70  50  30  10  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT...
DIMMIT...FAYETTE...FRIO...GONZALES...GUADALUPE...HAYS...KARNES...
KINNEY...LAVACA...LEE...MAVERICK...MEDINA...TRAVIS...UVALDE...
WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...HAMPSHIRE
PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Jun 18, 11:07 AM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1107 AM CDT THU JUN 18 2015

TXZ171>173-183>194-202>209-217>225-228-191100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1107 AM CDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS ALONG AND TO THE
SOUTH OF HIGHWAY 90 AND EAST OF THE I-35 CORRIDOR. SHOWERS HAVE
BEGUN TO DEVELOP THIS MORNING AND WILL LIKELY GROW IN COVERAGE AND
STRENGTH THROUGH THE MID TO LATE MORNING AND INTO THE AFTERNOON.
LOCALIZED HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL
BE POSSIBLE. WHILE IT WILL BE DIFFICULT TO PINPOINT WHERE THE
HEAVIEST DOWNPOURS WILL OCCUR IN THE WATCH AREA...LOCALIZED
AMOUNTS COULD REACH 1 TO 3 INCHES QUICKLY WITH EVEN HIGHLY
ISOLATED LOCATIONS RECEIVING 4 TO 5 INCHES. OVERALL STORM MOTION
WILL BE SLOW. STRONGER THUNDERSTORMS COULD ALSO BE CAPABLE OF
40-50 MPH WINDS UNDER THE STRONGER PRECIPITATION DOWNBURSTS. STORM
ACTIVITY SHOULD DECREASE THROUGH THE MID TO LATE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED SHOWERS AND THUNDERSTORMS SATURDAY AND ESPECIALLY SUNDAY
COULD RESULT IN LOCALIZED FLASH FLOODING AS A MOIST AIRMASS
RE-ESTABLISHES ITSELF AND A WEATHER DISTURBANCE REMAINS OVER THE
RIO GRANDE VALLEY. THE MOST FAVORED LOCATIONS FOR POSSIBLE
IMPACTS WILL BE CENTRAL AND WESTERN AREAS. PLEASE STAY TUNED FOR
UPDATES FROM YOUR NATIONAL WEATHER SERVICE THIS WEEKEND OF THIS
DEVELOPING SITUATION.

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND POSSIBLY OVER THE
WEEKEND FOR FLASH FLOODING CONCERNS.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:12 PM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jun 17, 7:13 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina, Wilson3 hr
Jun 17, 7:27 PM CDTAreal Flood AdvisoryEWXKendall3 hr
Jun 17, 7:33 PM CDTRiver Flood WarningEWXBexar9 hr
Jun 17, 7:43 PM CDTFlash Flood WarningEWXKendall3 hr
Jun 17, 7:52 PM CDTAreal Flood AdvisoryEWXGillespie, Kendall, Kerr3 hr
Jun 17, 8:28 PM CDTRiver Flood WarningEWXBexar25 hr
Jun 17, 8:35 PM CDTRiver Flood WarningEWXBexar, Wilson36 hr
Jun 17, 8:35 PM CDTRiver Flood WarningEWXKarnes3 days
Jun 17, 8:43 PM CDTFlash Flood WarningEWXGillespie3 hr
Jun 17, 8:53 PM CDTAreal Flood AdvisoryEWXKendall, Kerr3 hr
Jun 17, 9:13 PM CDTFlash Flood WarningEWXBandera, Kendall, Kerr3 hr
Jun 17, 9:31 PM CDTAreal Flood AdvisoryEWXFrio3 hr
Jun 17, 10:07 PM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real3 hr
Jun 17, 10:13 PM CDTRiver Flood WarningEWXWilliamson17 hr
Jun 17, 10:33 PM CDTFlash Flood WarningEWXBandera, Kerr, Real3 hr
Jun 18, 12:27 AM CDTAreal Flood AdvisoryEWXReal, Uvalde2 hr
Jun 18, 2:57 AM CDTAreal Flood AdvisoryEWXLavaca3 hr
Jun 18, 3:03 AM CDTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 17 more18 hr
Jun 18, 3:36 AM CDTAreal Flood AdvisoryEWXFayette3 hr
Jun 18, 8:57 AM CDTAreal Flood AdvisoryEWXLavaca2 hr
Jun 18, 11:11 AM CDTRiver Flood WarningEWXCaldwell, Gonzales21 hr
Jun 18, 3:17 PM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
Jun 18, 3:49 PM CDTSpecial Weather StatementEWXFrio41 min
Jun 18, 3:56 PM CDTFlash Flood WarningEWXBlanco, Hays, Travis3 hr
Jun 18, 5:40 PM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
Jun 18, 5:51 PM CDTSpecial Weather StatementEWXGillespie39 min
Jun 18, 6:24 PM CDTSpecial Weather StatementEWXWilliamson51 min
Jun 18, 6:29 PM CDTSpecial Weather StatementEWXLlano46 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.